# SDR ABXA070085

- Difficulty date: March 27, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 70,926 hours, 33,666 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Missing
- Location: Emergency Exit
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS HANDLE WAS MISSING FROM THE L2 WINDOW.  INSTALLED EMERGENCY EGRESS HANDLE AS REQUIRED IAW B767 AMM 56-11-04.  CHECKED GOOD.
